# SDR SWIA2018051544662

- Difficulty date: April 16, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,133 hours, 35,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559 FLOORBEAM STRAP HAS CORROSION, BETWEEN RBL 27 AND RBL 42. REMOVED AND REPLACED THE STRAP IAW REO.
